The Early Symptoms Of HIV Are Easy To Detect?

Hello, thank you for the previous answer, there is also an article about ani fistula which mentions that in addition to abscesses, it can also be caused due to HIV infection, but on the other hand I read about HIV, there are no signs in my body, but I’m still worried about getting HIV while the starting signs of diarrhea were absent in my body at all. Explanation please

1 Answer:

Hello, Thank you for the question.

Have you been exposed to actions that risk transmitting HIV? HIV infection is an infection that attacks the immune system which is transmitted by:

Unprotected sexual relations with HIV sufferers sharing needles with HIV sufferers, for example by injecting drug users with blood transfusions or receiving organ donations from HIV sufferers from mothers to their babies during pregnancy, childbirth, or through breastfeeding. The initial symptoms of HIV are not specific and most of them are like having the flu. Symptoms experienced by sufferers include fever, sore throat, diarrhea, body rash, fatigue, pain in joints and muscles, enlarged lymph nodes, and weight loss. These symptoms can last for 1-2 months. If you take actions that risk transmitting HIV as mentioned above, then you are advised to do an HIV test to find out whether you are infected or not. Without this examination it cannot be known whether you are infected or not.

Furthermore, please get checked out for complaints of lumps in your anal area. A direct examination by a doctor is needed to determine the cause of this complaint, not necessarily the cause is an anal fistula. Only with a doctor's examination, the doctor will know the cause of your complaint and can determine the next treatment.

Hope this information is helpful.

Dr. Aloisia

: by

Related Question

A Lump Appears In The Gum?

A Lump Appears In The Gum?

(2 years ago)

Hi,. I am 15 years old with a weight of 42 kg and a height of 155 cm. I have a complaint in my mouth, or rather in the left upper gum. Just two days of illness. There was no rednes...

What Are The Late Side Effects Of Using Regular 5-day Steroid Medication?

What Are The Late Side Effects Of Using Regular 5-day Steroid Medication?

(2 years ago)

Night. I experience menstrual delays after taking dexharsan for 5 days routine 3×1 for the treatment of hordeolum. Is the delay in menstruation related to the side effects of ...

Abdominal Pain In The Middle And Upper Belly Button Pain Radiates To The Back Of The Back?

Abdominal Pain In The Middle And Upper Belly Button Pain Radiates To The Back Of The Back?

(2 years ago)

Hello, I want to ask why my middle stomach, which is close to the navel, often hurts until I get back to my back...

Leave a Reply

Your email address will not be published.